MAUDE Adverse Event Report: ARTHREX, INC. IMP SYS INTBRACE KNEE LIG AUGMENT REPR; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. IMP SYS INTBRACE KNEE LIG AUGMENT REPR; BIO SOFT TISSUE FIXATN FASTNR
Model Number IMP SYS INTBRACE KNEE LIG AUGMENT REPR
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 01/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a patient called in an inquiry about the material composition for the ar-1588al-cp2 implant system, ar-1588tnt2 fibertag tightrope ii abs, ar-1588rtt2-ib fibertag® tightrope® ii implant, ar-5511-cp implant system, and ar-3740sp double loaded knotless knee fibertak® anchor.There was no allegation of product deficiency or adverse events reported within this inquiry.On 04/11/2025, it was reported by the patient via phone that she underwent an acl reconstruction on (b)(6) 2024 where the ar-1588al-cp2 implant system, ar-1588tnt2 fibertag tightrope ii abs, ar-1588rtt2-ib fibertag® tightrope® ii implant, ar-5511-cp implant system, and ar-3740sp double loaded knotless knee fibertak® anchor were implanted.The patient began to experience an allergic reaction in (b)(6) 2024 the allergic reaction was confirmed by a physician.The patient had a visible rash, blisters, and oozing out the incisions.Her leg, knee, and ankle were swollen with fluid.It would go and come, this happened until the procedure in (b)(6) 2024 where they went in and cleaned scar tissue.After this procedure, the reaction worsened it spread to the whole right leg.This has been an on and off issue since.The patient was prescribed methylprednisolone 4mg to treat the reaction.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
IMP SYS INTBRACE KNEE LIG AUGMENT REPR
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21910984
Report Number1220246-2025-01756
Device Sequence Number17970325
Product Code MAI
UDI-Device Identifier00888867109698
UDI-Public00888867109698
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMP SYS INTBRACE KNEE LIG AUGMENT REPR
Device Catalogue NumberAR-5511-CP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown